MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS TRAY CO 44MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP RVS TRAY CO 44MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 115370
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.D10: concomitant medical products, part (lot): 211216(527760), 211239(357120), ep-115394(213470), 211228(262520), 211228(262540).Associated product information: 00434903611(63325053), 00434902502(63255091).The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a clinical study a patient had an initial right reverse total shoulder arthroplasty.Approximately 15 days post-implantation, the patient complained of pain and received a steroid injection into the deltoid muscle.Posteriorly, approximately 5 years later, persistent pain was reported with no treatment.Finally, approximately 5 years post-implantation, the study was complete with all components remaining implanted.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10 the reported event is confirmed through evaluation of medical records.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: patient experienced post-op aching, pinching pain and minimal stiffness after r-shoulder surgery, managed with pt and injections.Persistent pain noted again in a posterior visit.Mild in severity, treatment: pt prescribed; injections to deltoid administered.Study complete with all components intact if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP RVS TRAY CO 44MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23660836
Report Number0001825034-2025-03812
Device Sequence Number9123378
Product Code PHX
UDI-Device Identifier00880304543201
UDI-Public(01)00880304543201(17)270111(10)347800
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number115370
Device Lot Number347800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient Weight106 KG
Patient EthnicityNon Hispanic
Patient RaceWhite